# SDR UALA2011050202112

- Difficulty date: April 30, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 66,546 hours, 24,992 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 700 FLOORBEAM CRACKED AT LBL 25 AND LBL 45.  MAJOR REPAIR ACCOMPLISHED:  REPAIRED PER SRM AND EVA 80794 ON SMB W-U X0425H.
